# SDR AALA201801229011

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 44,900 hours, 29,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BUSTLE COVER DIFFICULT TO ATTACH AND SECURE.  SECURED THE COVER IAW AMM 52-10-00.
